Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 11, Pages 1675-1684
http://dx.doi.org/10.1155/IJMMS.2005.1675

On f-derivations of BCI-algebras

1Department of Mathematics, Hubei Institute for Nationalities, Hubei Province, Enshi 445000, China
2Department of Applied Mathematics, School of Science, Xidian University, Shaanxi, Xi'an 710071, China
3Department of Mathematics, Nanping Teachers College, Fujian, Nanping 353000, China

Received 14 December 2004; Revised 16 May 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianming Zhan and Yong Lin Liu, “On -derivations of BCI-algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 11, pp. 1675-1684, 2005. doi:10.1155/IJMMS.2005.1675